MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BOWED CONICAL STEM 17 X 235MM RESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH BOWED CONICAL STEM 17 X 235MM RESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-7-317
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening involving a restoration modular stem was reported.The event was not confirmed.Method and results: device evaluation and results: not performed as the reported device was not returned for evaluation.Medical records received and evaluation: a medical review was not performed because no medical information was provided.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op xrays, patient history and follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to the stem being loose.A size 17 stem was revised to a competitor size 27 stem.Though there were no allegations against the head or poly liner, those were revised to competitor and stryker devices.The shell and metal liner were not revised.Patient's previous surgery was a revision from competitor product to stryker devices.

Brand Name
BOWED CONICAL STEM 17 X 235MM RESTORATION MODULAR HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7575401
Report Number0002249697-2018-01733
Device Sequence Number209710
Product Code LPH
UDI-Device Identifier07613154058938
UDI-Public07613154058938
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number6276-7-317
Device Lot NumberCAXMB35A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR